MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "batteries don't last.The display gradually goes dark.Does not have a consistent reading, which puts the whole machine in question.".
 
Additional Manufacturer Narrative
The customer reported that the batteries do not last, the display gradually goes dark, and the device does not have a consistent reading.Investigation stated that the unit for the complaint is not a quality issue, the division had already been informed of the previous issues reported, and a product conversion had already taken place to rectify the problem.The complaint was not confirmed, and the cause code was dc:traced to user - data entry error.Medline stated that the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50888642
Report Number1417592-2026-50405
Device Sequence Number9826263
Product Code NBW
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown